# SDR ASAA1158807

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 16,083 hours, 5,038 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ALTITUDE WINDOW ON PRESSURIZATION PANEL UNRESPONSIVE WILL NOT CHANGE.  PERFORMED FIM TASK 21 31 00 810 801 NO DEFECT NOTED.  NO FAULTS FOUND, NO HISTORY PAST 30 DAYS.  ACFT OK FOR SERVICE.  SEAMC NOTIFIED.
